We did sex on 29th noon which was the 3rd day of my period and he came inside and again at midnight he ejaculated inside. I took I pill the other afternoon (30th) within 24hrs. Today on 4th Aug I got slight bloody yellowish discharge. Is it because of I pill or have I conceived? I am 22yrs and really stressed.
Firstly there is about a 0.00% that you are pregnant so you can forget that. It is too early for implantation bleeding. The bloody discharge is most likely related to the use of plan B during your period (some minor bleeding is common with Plan B).
The yellowish discharge is common to bacterial vaginosis I believe. See your doctor if it persists.
Good luck and take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2014 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 16 Aug 2014 • 1 answer
Posted 9 Nov 2014 • 1 answer
Posted 25 Jul 2016 • 1 answer